# SDR ASAA0010169

- Difficulty date: November 14, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY TRACK LIGHTS AT ROWS 2 AND 3 INOPERATIVE.  REPLACED BATTERY PACK, LIGHTS OPERATED NORMALLY.  (M)
